# SDR 08FDEA00130

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, SLAT NR 6 TRAILING EDGE WEDGE EXTERNAL DOUBLER (REF: 4X-BY   EXTERNAL DAMAGE RECORD SHEET ENTRY NR R4) TO EVALUATE EXISTING REPAIR.  ACCOMPLISHED EVALUATION IAW ATTACHMENT B OF EO F-5100-7-5001 P1.  EXISTING REPAIR DOUBLER AT NR 6 SLAT IS AN INTERIM REPAIR.  REPLACED DOUBLER IAW B757-200 SRM 51-70-10, REPAIR 4, FIG 201 SHT 1 OF 5 REV 93.   THE NEW 7" BY 9" REPAIR DOUBLER IS CLASSIFIED AS A MAJOR REPAIR PER GMM 6-2-100 CRITERIA.  THIS IS A PERMANENT REPAIR.  NO FOLLOW-UP ACTION REQUIRED.
